# SDR YENA2024092701309

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 79,383 hours, 28,871 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1768, PBI-HPN. 'SYMPTOMS AND SMELL INDICATIVE OF A FAIRLY SEVERE OIL FUMES EVENT. BOTH COCKPIT AND CABIN. ESPECIALLY DESCENT TO LANDING ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
